An inverse problem for a semilinear parabolic equation
Doklady Akademii Nauk, Tome 316 (1991) no. 5, pp. 1034-1038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_5_a1,
author = {Yu. Ya. Belov},
title = {An inverse problem for a semilinear parabolic equation},
journal = {Doklady Akademii Nauk},
pages = {1034--1038},
year = {1991},
volume = {316},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_5_a1/}
}
Yu. Ya. Belov. An inverse problem for a semilinear parabolic equation. Doklady Akademii Nauk, Tome 316 (1991) no. 5, pp. 1034-1038. http://geodesic.mathdoc.fr/item/DAN_1991_316_5_a1/